Discussions that mention diflucan

Back Problems board


Hi Diane, :wave:

I get that warm and fuzzy feeling, just hearing you say you are having relief from the facet blocks. :)

I hated my life at one point, because I had so many of those blocks,(13 total, 6 were back to back facets) and felt that the pain would never go away.

The doc always said, "lets just give it another try"
It was always needles, and more needles, within such a short time frame.

People always kid me and say my low back, looks like I'm a junkie, from all of the repeat blocks.
They were all done on the left side, as well as the RFA, was all on the left side.
My right side, feels as though I'm ten years old, never had a stinking problem with that side. Thank God.
I felt like I was getting the run around from my doc, that is why I moved on to another doc and finally agreed to have the surgery.

I have been living in sweat pants since the day I came home, I went out before the surgery, and purchased about 15 pairs, different colors and brands.
I feel now. as though I will never wear another pair of jeans, as long as I live.

Yes, the swelling makes my butt look, and at least, feel smaller, so that is a plus for sure :)

You mentioned you had some swelling, was it as bad as I describe ? all contained in one area, the size of a small grapefruit ? Like a large wide lump, or was yours just the top over all, layer of the skin ?

It was a big grapefruit at one point, I just don't think this is normal for me to not see anymore reduction in size, especially three weeks post op, and I've been using heat, as well as ice.
They both feel good, the ice feels better though.

I have plenty of help now, thank you for asking.
I get around pretty well now, it's just the hematoma that is causing my pain, especially if I rub up against something, even the pillow [img]http://www.healthboards.com/ubb/bang.gif[/img]

The diflucan RX , didn't work so well on the yeast infection, which shocks me, because it usually works in a day so, I took it on Thursday afternoon. I guess I
will have to add some OTC treatment if I'm not better tomorrow. I will speak to the pharmacist tomorrow.
There is no way I am lying on an exam table, with this incision, so I will not be calling the OB/GYN just yet.

I have read about all of the side effects of steroids, I am also worried about the long term use, my old doctor claims that there isn't enough steroids in each block to worry, but what about the amounts we have both been given total ?
He told me not to worry about it, but I still do.

One side effect I noticed, that he denied, was that I have a small mole on my neck, and another small one under my chin, every month I had the blocks, I had a piece of hair starting to grow from the moles, it was like I had male hormones or something.
I am not a hairy person, and I never had hair grow there before, so I think he is full of S*** !!!!
Then why now that the blocks have been completed, has the hair never grown back ??????

I was also very moody and felt like pigging out, after all of the repeat blocks, he also denied that !

I really think that you will do just fine, you will be surprised, that the procedure itself isn't so bad.
The pain I had, was about the same as any type of epidural, that we have both had.
The procedure just takes longer, and you can always ask for more pain meds if you need them, by I.V.
I had four levels done, so maybe yours won't take as long.

It was in no way, as painful as the four level discogram I had, so that is a very good thing !

Yes, you will be sore for days, but before you know it, you won't even be able to tell you had it done, and poof, the pain will be gone for good [img]http://www.healthboards.com/ubb/bang.gif[/img]

I have a really good feeling about this procedure being the right one for you, you have done your home work to the best of your ability, for that , I give you an "A". You are now on the high honor roll, My Dear ! Congratulations ***********

If you think of anything else, you know I am here for you.

Have a super evening,
Baxter [img]http://www.healthboards.com/ubb/heart.gif[/img]



[This message has been edited by BAXTER (edited 12-29-2002).]